Has anyone every suffered from Sebaceous Cysts on their face, and if so, what stopped them from appearing!!! I'm currently on an antibiotic and its not working. I just started taking fish oil because I heard it is good for acne. I've had the cysts on and off for about a year and a half. I am so desperate and my doctors don't know what to do, how to treat it, or what causes it!!! HELP!!! Thank you!!
my cyst almost looks like it is coming to a pointy head. Is this a good thing or do you think it will blow up into a bubble? Also, is Retin-A good for the sebaceous cyst or will that just upset the cyst more?? Thanks, I'd appreciate any advice or comments on this!
Some CYSTS hang around for weeks without forming a head. Some form a head days later, in which you should'nt touch. If you press or pop the cyst in any way, you will do more harm. Although you might get some puss out, you will press the puss left over insider even deeper, thus, making some long lasting scaring.
RETIN-A is very good for cystic acne. Although RETINOIDS are know to do good for many, they can do more harm than good in others, such as me. It all depends on the skin type and all you gotta do is just try it. Make sure you give it a solid 12 weeks effort and be patient because this stuff gives initial breakouts. If you continue to see no improvement in 12 weeks, stop it and use TOPICAL ANTIBIOTICS such as Benzamycin along with Salicylic / Glycolic Acid Pads. These seem to help my skin a lot. And if it doesn't hurt, it will help to buy a 5% Benzoyl Peroxide Face Wash.
And most important, next to not touching your cysts, is to never over-wash. Only wash 2x a day - and in the daytime - let your skin roam free with its natural oils and only wash with water if needed. Trust me - this helps a lot. You natural skin oil is your friend.
Also, stop taking MULTI VITAMIMS if you are taking them. Stop for 1-2 weeks and see if there is a change. I personally found that the MULTI's had things my body didn't need such as Iron, Iodine, B12, and B6. Once I stopped taking them, my acne reduced a great deal.
[This message has been edited by Aaron43 (edited 06-18-2003).]
Aaron43, thats a good point about the multi-vitamin. my Esthetician recommended zinc & con-Q10 & grapefruit vitamins, so i decided to stop my multi because i didn't want to be taking too many things.
anyhow in the past 3-4 weeks i have seen a big improvement on my zits & cyst ever since i made this changes!
however, i'm not sure if its because i stopped the multi or because i'm taking above vitamins. regardless i'm going to keep going w/this regimine, because my face hasn't look this good in quite sometime.
Jane Doe, Good to hear that the vitamins you listed worked for you!! I am starting Fish Oil and I'm hoping it works. I think I may start Zinc too...hopefully it can't do any harm. I just want to stop these cysts, especially since the antibiotics are not working too well anymore! Thanks again!
Yes, certain things in the MULTI VITAMINS can cause cystic acne in some. I am a big example.
The Multiple Vitamins are not for everyone. Check with the doc to see which VITAMINS you do indeed need, rather than just take a MULTI for no reason.
I take the following, in seperate pills:
Cetain things in the MULTI don't go together in some peoples digestive system. Example is Iron and Vitamin D. Both are contained together in a MULTI VITAMIN, and if taken, some peoples bodies do more harm than good because of some sort of recation between the two minerals. Also, the b-complex is bad. Yes, B5 alone might be good for acne in high doses, but the mixture of B5, B6, and B12 is very bad. Thus, excess amounts of B12 can make skin worse. Along with that, IRON & IODINE are not needed in most peoples system. Both might cause more harm than good.
[This message has been edited by Aaron43 (edited 06-19-2003).]